Micosys?

Discussion in 'The Healthy Penis' started by D_aco04hcx, Oct 1, 2005.

  1. D_aco04hcx

    D_aco04hcx New Member

    Joined:
    Jul 18, 2004
    Messages:
    34
    Likes Received:
    0
    i happened yesterday to have some little red spots and something i don't know how to explain in english (it's like when someone's skin peels off while suntanning) on my gland.
    last week i had sex with a girl i already had sex with months ago, we also had tubbath with lot of soap and i slept naked in a clean environment but with powder flying around.
    i've been told it could be micosys but i can't go to a dermatologyst in the coming days so i would like to know what i could do to fix the problem, if i can take antibiotics to stop the phenomenon that, however, isn't increasing.
    do you have any suggestion

    thanks
     
  2. D_Elijah_MorganWood

    D_Elijah_MorganWood New Member

    Joined:
    Jul 20, 2005
    Messages:
    5,361
    Likes Received:
    6
    Get it checked NOW. MAKE time.
     
  3. Dr Rock

    Gold Member

    Joined:
    Jan 11, 2005
    Messages:
    3,696
    Likes Received:
    0
    Location:
    who lives in the east 'neath the willow tree? Sex
    a lot of soap and powder may have encouraged a yeast infection - antibiotics will only make that worse.

    you may be better off consulting a doctor instead of a forum of internet dorks, though.
     
  4. Rikter8

    Gold Member

    Joined:
    Jun 30, 2005
    Messages:
    4,488
    Albums:
    3
    Likes Received:
    51
    Gender:
    Male
    Location:
    MI
    Did you have unprotected Sex??
    It might be an allergic reaction to the soap, or if you wore a condom...reaction to Latex.

    Sounds like a case of "Mycocksapeelin"

    I'd consult with a doctor ASAP. He may prescribe a lotion called "Fixadik"
     
  5. matt342

    matt342 New Member

    Joined:
    May 17, 2005
    Messages:
    2
    Likes Received:
    0
    If it's painless it's probably syphilis - you'll need antibiotics, it can be very serious if not treated. You don't need a dermatologist, a GP will work.
     
  6. D_aco04hcx

    D_aco04hcx New Member

    Joined:
    Jul 18, 2004
    Messages:
    34
    Likes Received:
    0
    i'm using a special soap and some cream they give me at the pharmacy and it seems to go better.
    i think it was the bath soap that could have caused this issue.
    i think/hope that it will be back to normality soon
     
  7. matt342

    matt342 New Member

    Joined:
    May 17, 2005
    Messages:
    2
    Likes Received:
    0
    not to scare you- but you should probably still go to a doc... some sexually transmitted diseases can result in infertility or even brain infections if left untreated... you should get checked out by a doctor so you can be treated correctly. if your lesions aren't there anymore descirbe them to your doc so he can treat you.

    best of luck.

    matt
     
Draft saved Draft deleted